Paquin, Geneviève - A characterization of infinite smooth Lyndon words

dmtcs:485 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 5
A characterization of infinite smooth Lyndon words

Authors: Paquin, Geneviève

In a recent paper, Brlek, Jamet and Paquin showed that some extremal infinite smooth words are also infinite Lyndon words. This result raises a natural question: are they the only ones? If no, what do the infinite smooth words that are also Lyndon words look like? In this paper, we give the answer, proving that the only infinite smooth Lyndon words are m(\a ...


Source : oai:HAL:hal-00990438v1
Volume: Vol. 12 no. 5
Section: Combinatorics
Published on: January 1, 2010
Submitted on: March 26, 2015
Keywords: Lyndon words,Lyndon factorization,smooth words,extremal smooth words,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 29 times.
This article's PDF has been downloaded 56 times.